# SDR IPXA1666275

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Dented
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 9L OTBD HAS DENT 1.5 INCH DIA AT ST STA 1263 LBL80.  REPLACED MAIN DECK FLOOR PANEL IAW EOB767-5320-9693-H.
